Quaestiones Mathematicae

ISSN: 1607-3606 (Print)
            1727-933X (Online)
Publication frequency: 8 issues per year

Impact Factor: 0.398 (2016)
5-year Impact Factor: 0.606 (2016)

Accredited with the DHET (SAPSE)

Official publication of the South African Mathematical SocietyCo-published with Taylor & FrancisClick here for Open Access options on this journal

Aims & Scope

Quaestiones Mathematicae is devoted to research articles from a wide range of mathematical areas. Longer expository papers of exceptional quality are also considered. Published in English, the journal receives contributions from authors around the globe and serves as an important reference source for anyone interested in mathematics.

Editors

Journal Editor

T DUBE
Department of Mathematical Sciences, University of South Africa, Pretoria 0003, South Africa
e-mail: dubeta@unisa.ac.za

Associate Editors

J BANASIAK
Department of Mathematics and Applied Mathematics, University of Pretoria, Hatfield, 0028, South Africa
e-mail: jacek.banasiak@up.ac.za

S TER HORST
Unit for Business Mathematics and Informatics, North-West University, Potchefstroom Campus, Potchefstroom 2531, South Africa
e-mail: sanne.terhorst@nwu.ac.za

J RAFTERY
University of Pretoria, South Africa
e-mail: james.raftery@up.ac.za   

IM REWITZKY
Department of Mathematical Sciences, Stellenbosch University, Stellenbosch 7602, South Africa
e-mail: rewitzky@sun.ac.za
                                  

Submissions

All submissions should be made online at the Quaestiones Mathematicae ScholarOne Manuscripts site (http://mc.manuscriptcentral.com/tqma).  

Editorial Board

T Albu, Simion Stoilow Institute of Mathematics of the Romanian Academy, Romania
B Banaschewski, McMaster University, Hamilton, Ontario, Canada
GF Birkenmeier, University of Louisiana, Lafayette, USA
S Bradlow, University of Illinois at Urbana-Champaign, USA
O Blasco, Universitat de Valencia, Valencia, Spain
A Bobrowski, Lublin University of Technology, Lublin, Poland
J Diestel, Kent State University, Ohio, USA
GFR Ellis, University of Cape Town, South Africa
M Henning, University of Johannesburg, South Africa
G Janelidze, University of Cape Town, South Africa
H-PA Künzi, University of Cape Town, South Africa
W Lamb, University of Strathclyde, Glasgow, UK
M Langer, University of Strathclyde, Scotland, UK
DS Lubinsky, Georgia Institute of Technology, Atlanta, USA
FM Mahomed, University of the Witwatersrand, Johannesburg, South Africa
A Rhandi, University of Salerno, Italy
H-G Rück, University of Kassel, Kassel, Germany
V Troitsky, University of Alberta, Canada
SJ Witherspoon, Texas A & M University, College Station, USA
S Zlobec, McGill University, Montreal, Canada
L Zsido, University of Rome 'Tor Vergata', Rome, Italy

Publishing Manager

Contact regarding all aspects relating to the production of the journal, including scheduling and copyright issues:

Mike Schramm
NISC (Pty) Ltd
4 Speke Street
PO Box 377
Grahamstown 6140
South Africa
Tel: +27 (0)46 622 9698
Fax: +27 (0)46 622 9550
e-mail: publishing@nisc.co.za

Published in association with the South African Mathematical Society.

Latest Issue

Volume 40, Issue 7, 2017

Article

Second order parallel tensors on some paracontact manifolds
Author(s): Ximin LiuSchool of Mathematical Sciences, China, Quanxiang PanSchool of Mathematical Sciences, China
Pages: 849–860
Inverse problems for difference equations with quadratic eigenparameter dependent boundary conditions
Author(s): Sonja CurrieSchool of Mathematics, South Africa, Anne D. LoveSchool of Mathematics, South Africa
Pages: 861–877
Some notes on quasi-Lindelöf spaces
Author(s): Yan-Kui SongInstitute of Mathematics, School of Mathematical Science, P.R. China
Pages: 891–896
Linear topologies and sequential compactness in topological modules
Author(s): Francisco Javier García-PachecoDepartment of Mathematics, Spain, Pablo PiniellaDepartment of Mathematics, Spain
Pages: 897–908
Semi-invariant submersions whose total manifolds are locally product Riemannian
Author(s): Fatma Özdemirİstanbul Technical University, Turkey, Cem Sayarİstanbul Technical University, Turkey, Hakan Mete Taṣtanİstanbul University,
Pages: 909–926
Inclusion and distortion properties for certain meromorphically multivalent functions
Author(s): Jin-Lin LiuDepartment of Mathematics, P.R. China, Rekha SrivastavaDepartment of Mathematics and Statistics, Canada
Pages: 927–935
On preferential Sylow fuzzy subgroups
Author(s): B.B. MakambaDepartment of Mathematics, South Africa, V. MuraliDepartment of Mathematics (Pure & Applied), South Africa
Pages: 967–972
Subgroups with large relative commutativity degree
Author(s): M. FarrokhiInstitute for Advanced Studies in Basic Sciences (IASBS), and Center for Research in Basic Sciences and Contemporary Technologies, IASBS, Iran, Hesam SafaDepartment of Mathematics, Faculty of Basic Sciences, Iran
Pages: 973–979
On characterizing the pointfree function ring reflection in terms of uniformities
Author(s): B. BanaschewskiDepartment of Mathematics and Statistics, Canada
Pages: 985–990

Review

A characterization of 3-i-critical graphs of connectivity two
Author(s): N. AnanchuenDepartment of Mathematics, Faculty of Science, Thailand, W. AnanchuenSchool of Liberal Arts, Thailand, L. CaccettaWestern Australian Centre of Excellence in Industrial Optimisation, Department of Mathematics and Statistics, Western Australia
Pages: 937–965

Contents

Instructions for Authors

Submit Now

Author FAQ

 

Instructions for Authors 

Submission of Manuscripts – All submissions should be made online at Quaestiones Mathematicae’s ScholarOne Manuscripts site. New users should first create an account. Once a user is logged onto the site, submissions should be made via the Author Centre. Manuscripts should be submitted in PDF format together with the associated LaTeX source and graphics files.

Editorial Policy – No manuscript that has been previously published, or is being considered for publication elsewhere, should be submitted to Quaestiones Mathematicae. In keeping with international best practice in scholarly publishing, the publishers of Quaestiones Mathematicae routinely check all manuscripts for unacknowledged content. Therefore, it is requested that authors ensure that the manuscript is comprehensively referenced, even when reusing their own previously published descriptions. Contributions must conform to the principles outlined in Ethical considerations in research publication available for download below. 

Preparation of Manuscripts – Manuscripts will be typeset in LaTeX using the amsmath package of the American Mathematical Society. Authors will be invited to send their LaTeX-files prepared in the article style as soon as a paper has been accepted for publication. The manuscript should include:

1. Title, with a shortened running title if necessary.
2. Author’s name: First name(s) or initials, surname.
3. Abstract of at most 20 lines.
4. 2010 Mathematics Subject Classification.
5. Key words and phrases.
6. References in the style of Mathematical Reviews.
7. Author’s full postal address, including e-mail.

Reprints – All reprints are distributed electronically in PDF format and authors will be notified by the publisher when reprints are available for download.

Open access – Quaestiones Mathematicae is a hybrid journal which allows authors the option of publishing their article Open Access for a set fee. Further details are given in NISCoa: Publishing an Open Access Article with NISC available from www.nisc.co.za/journals.

Downloads 

Instructions for Authors

PDF File | Size: 168.41 KB download »view online »

Enquire

Have a question about Quaestiones Mathematicae? Call us on +27(0)46 622 9698 or submit an enquiry using the form.
Enquire

Get new issue alerts for Quaestiones Mathematicae